Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Uterus cancer, done with radiations, has throat pain, MRI showed ulcers in stomach causing bleeding in motions due to radiations. Suggestion?

sir my mother suffered uterus cancer ... she got operated in april 2011 an went for radiations an kemo therapy after that for further treatment . since thn we have taken her for regular check ups an MRI :s after 6 months as recommended by the doctor . MRI:s reported that raiations has caused ulcers in her stomach and which causes her bleeding in motion ... and their after every month a disese cumes to her .... since last week she is getting throat pain , sum kind of pain in the throat whn she speaks or takes tension for any reason .. doctor please suggest some useful remedies for my mother
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Surgical 's  Response
Your mother is suffering from radiation induced gastric ulcers which are a common occurrence after radiation. The same get aggravated by stress and lead to regurgitation and throat pain. She needs to take Tab. Pantoprazole 20mg twice daily and Syp. Mucaine gel 2 teaspoonful thrice daily. That should relieve her symptoms. At the same time, some useful precautions include avoiding spicy food, coffee, tea, mint, chocolate. Eating food 2 hours before going to bed and elevating the head end of the bed will help further. If her anxiety is excessive and persistent, it would be advisable to add an anti-anxiety drug (Tab. Alprax 0.5mg at bedtime).
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor